# SDR CA981125075

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032778
- Condition: Loose
- Location: Rt Wheelwell
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT LOST ALL HYDRAULIC PRESSURE AND FLUID AND RETURNED TO BASE.  AIRCRAFT HAD A LOOSE FITTING WHICH ALLOWED FLUID TO ESCAPE.  LINE  SECURED.
